Alert archive / Missouri / Flash Flood Warnings in 2022
Flash Flood Warning 15, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 4, 2022, 10:43 PM CDT for Dade County, Lawrence County, Missouri. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2022, 10:43 PM CDT (03:43 UTC)
- Expired
- May 5, 2022, 4:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dade County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 1:26 AM CDT | FLOOD | 1 Wnw Lockwood, MO | DISPATCH REPORTED WATER OVER US 160 NEAR LOCKWOOD FROM HEAVY RAINFALL. |
| May 5, 2:00 AM CDT | FLASH FLOOD | 1 Ene South Greenfield, MO | *** 1 FATAL *** FATALITY OCCURRED AT A LOW WATER CROSSING ON S DADE 143 ROAD AND LIMESTONE CREEK. |
| May 5, 4:22 AM CDT | FLOOD | 2 Ese Cedarville, MO | MO-97 IS CLOSED DUE TO FLOODING. |
| May 5, 4:22 AM CDT | FLASH FLOOD | 2 Ese Cedarville, MO | CORRECTS PREVIOUS FLOOD REPORT FROM 2 ESE CEDARVILLE TO FLASH FLOOD. MO-97 IS CLOSED DUE TO FLOODING. |
| May 5, 4:41 AM CDT | FLOOD | 3 Wsw Everton, MO | ROUTE K IS CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 197 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
903
WGUS53 KSGF 050343
FFWSGF
MOC057-109-050945-
/O.NEW.KSGF.FF.W.0015.220505T0343Z-220505T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1043 PM CDT Wed May 4 2022
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Dade County in southwestern Missouri...
Lawrence County in southwestern Missouri...
* Until 445 AM CDT Thursday.
* At 1043 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2.5 inches of rain have
fallen. Additional rainfall amounts up to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mount Vernon, Greenfield, Lockwood, Miller, Everton, Dadeville,
Stotts City and Halltown.
This includes the following low water crossings...
Turnback Creek at County Road 2100, Sinking Creek at County Road
181, Spring River at County Road 2110, Lousy Branch at County Road
85 and Sons Creek at County Road 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3729 9408 3758 9408 3757 9362 3728 9363
3728 9361 3705 9361 3705 9406 3729 9405
FLASH FLOOD...RADAR INDICATED
$$
EW2 follow-up statements
726
WGUS73 KSGF 050522
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1222 AM CDT Thu May 5 2022
MOC057-109-050945-
/O.CON.KSGF.FF.W.0015.000000T0000Z-220505T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade MO-Lawrence MO-
1222 AM CDT Thu May 5 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT EARLY THIS
MORNING FOR DADE AND LAWRENCE COUNTIES...
At 1222 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts up to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mount Vernon, Greenfield, Lockwood, Miller, Everton, Dadeville,
Stotts City and Halltown.
This includes the following low water crossings...
Turnback Creek at County Road 2100, Sinking Creek at County Road
181, Spring River at County Road 2110, Lousy Branch at County Road
85 and Sons Creek at County Road 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3729 9408 3758 9408 3757 9362 3728 9363
3728 9361 3705 9361 3705 9406 3729 9405
FLASH FLOOD...RADAR INDICATED
$$
KP850
WGUS73 KSGF 050705
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
205 AM CDT Thu May 5 2022
MOC057-109-050945-
/O.CON.KSGF.FF.W.0015.000000T0000Z-220505T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade MO-Lawrence MO-
205 AM CDT Thu May 5 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT EARLY THIS
MORNING FOR DADE AND LAWRENCE COUNTIES...
At 205 AM CDT, Local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 2 and 4 inches
of rain have fallen. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mount Vernon, Greenfield, Lockwood, Miller, Everton, Dadeville,
Stotts City and Halltown.
This includes the following low water crossings...
Turnback Creek at County Road 2100, Sinking Creek at County Road
181, Spring River at County Road 2110, Lousy Branch at County Road
85 and Sons Creek at County Road 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3729 9408 3758 9408 3757 9362 3728 9363
3728 9361 3705 9361 3705 9406 3729 9405
FLASH FLOOD...OBSERVED
$$
KPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 4, 6:01 PM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, May 4, 6:01 PM CDT, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
601 PM CDT Wed May 4 2022
...Updated 00Z Aviation Discussion...
Key Messages:
1. Showers and thunderstorms will continue to impact our area
into Thursday night.
2. Flood risk increases tonight as excessive rainfall is possible
across the area.
3. A few strong to severe storms are possible Thursday afternoon
across far southern Missouri. Damaging wind gusts and large hail
are the primary hazards.
4. Significant warmup is in the forecast for next week.
.SHORT TERM...(This evening through Thursday)
Issued at 121 PM CDT Wed May 4 2022
A deep upper-level disturbance has been making its way across the
High Plains this morning and afternoon which has helped draw the
surface warm front across Oklahoma and the Texas panhandle
northward. A southeasterly jet has advected moisture to fuel this
morning's and afternoon's precipitation. Most if not all of these
storms should remain sub- severe given the lack of deep
instability, but some small hail and rainfall rates around an inch
per hour are possible in the smallest storms. Southern Missouri
may see some relief in the precip late this afternoon and evening
before the low-level jet strengthens tonight and brings another
round of widespread showers and storms. The flood risk will be the
greatest tonight as an additional 1 to 2 inches of rain are
possible over already- saturated areas. A marginal risk exists for
quarter size hail and wind gusts up to 60 mph as somewhat better
instability build over SW Missouri and SE Kansas.
Storms chances will bleed into Thursday morning as the warm front
continues to slowly lift northward. At this point, CAMs are in
considerable disagreement in the speed and positioning of the warm
front, and therefore, the severe threat. The latest guidance has
trended toward a more southward solution, keeping the warm front
south of the MO-AR border through mid-morning. Additionally,
lingering convection in the morning may keep the environment
worked over and suppress any significant instability. In this
scenario, sufficient surface heating and destabilization would
likely not be enough for discrete supercell development before the
linear MCS ahead of the trailing cold front dominates.
Nonetheless, deep shear and sufficient instability could result
in damaging winds and large hail. If discrete supercells are able
to form, an isolated tornado is possible across far SE Missouri.
Lingering showers and storms should exit east out of our area by
Thursday night. Models are even indicating that much of our CWA
may see a dry punch late afternoon/early evening.
.LONG TERM...(Friday through Wednesday) Issued at 121 PM CDT Wed
May 4 2022
Friday will bring much-needed relief with drier conditions. Clouds
should begin to clear out throughout the afternoon and evening as
the surface low pushes northeastward out of our area. Upper-level
ridging looks to take hold for the weekend, making way for a
marked warming trend.
An upper-level blocking pattern will allow temperatures to warm
into the upper 80s by the early part of the work week. Current NBM
percentiles are notably crunched considering how far out the
forecast is. Extreme Forecast Index and Shift of Tails indicate a
fairly good signal for a noteworthy warm event for southern
Missouri in early May. WPC Cluster Analysis indicates the next potential
for precipitation by Tuesday/Wednesday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 600 PM CDT Wed May 4 2022
Scattered showers and a few thunderstorms continue to move through
the region this evening. More widespread activity returns from the
west later this evening, overspreading the entire region
overnight. Expect reduced ceilings and lowered visibilities. As a
result, MVFR to IFR conditions are expected to prevail overnight
and through the remainder of the TAF period. A few instances of
LIFR conditions are likely in the heaviest activity, especially
at KBBG where LIFR to IFR flight conditions currently exist.
Additional scattered showers and a few thunderstorms linger
through the day on Thursday.
Meanwhile, winds will remain out of the southeast through much of
the TAF period. Occasional wind gusts up to 20 knots are possible
at KJLN and KSGF during the period.
&&
.HYDROLOGY...
Issued at 121 PM CDT Wed May 4 2022
A Flood Watch is in effect for much of our CWA into Thursday
afternoon as multiple rounds of rain will result in flooding
potential. WPC has issued a Moderate risk for excessive rainfall
across far SW Missouri and SE Kansas. The flood threat will
increase tonight as already-saturated areas will see another 1-2
inches of rainfall. A Flood Warning has been issued for the
Little Osage river near Horton, and the Marmaton in Nevada is
forecast to exceed flood stage Friday morning.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Thursday afternoon for MOZ055-066>069-
077>081-088>096-101>105.
KS...Flood Watch through Thursday afternoon for KSZ073-097-101.
&&
SHORT TERM...Didio
LONG TERM...Didio
AVIATION...Perez
HYDROLOGY...DidioHazardous weather outlook, May 4, 8:03 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 803 PM CDT Wed May 4 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060115- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 803 PM CDT Wed May 4 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited hail risk. Limited thunderstorm wind damage risk. Elevated lightning risk. Significant excessive rainfall risk DISCUSSION... Showers and thunderstorms will continue to impact southeast Kansas and the Missouri Ozarks through tonight. A strong thunderstorm or two are capable of becoming severe. Hail up to size of quarters and damaging wind gusts up to 60 mph are the primary hazards within the strongest thunderstorms. The flooding risk continues to increase the area given wet antecedent conditions. Any locations that receive training or repeated thunderstorms could receive significant flooding, including flash flooding. Numerous county roads and state highways could become flooded through late tonight and into Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Monday. Widespread flooding of roads and low lying areas could be ongoing heading into Thursday morning. By Thursday afternoon, the risk for severe thunderstorms will increase as a cold front approaches from the west. Damaging wind gusts and large hail are the primary hazards, but an isolated tornado is possible across southeast Missouri. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Perez
In the hours before
Special weather statement, May 4, 9:08 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Springfield MO
908 PM CDT Wed May 4 2022
KSZ101-050245-
Cherokee KS-
908 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of southern Cherokee
County through 945 PM CDT...
At 908 PM CDT, Doppler radar was tracking a strong thunderstorm near
Treece, or 8 miles east of Chetopa, moving east at 45 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Baxter Springs... Galena...
Lowell... Treece...
Neutral... Melrose...
Riverton... Crestline...
Lawton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3725 9462 3700 9462 3700 9505 3704 9508
3706 9507
TIME...MOT...LOC 0208Z 248DEG 39KT 3701 9495
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
WiseSpecial weather statement, May 4, 10:16 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Springfield MO
1016 PM CDT Wed May 4 2022
KSZ101-MOZ088-050400-
Cherokee KS-Jasper MO-
1016 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of southeastern
Cherokee and Jasper Counties through 1100 PM CDT...
At 1016 PM CDT, Doppler radar was tracking a strong thunderstorm near
Galena, or 8 miles northwest of Joplin, moving northeast at 45 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Joplin... Carthage...
Webb City... Carl Junction...
Galena... Oronogo...
Carterville... Duquesne...
Jasper... Airport Drive...
Lowell... Alba...
Purcell... Carytown...
Asbury... Neck City...
Avilla... Brooklyn Heights...
Waco... Riverton...
This includes Interstate 49 between mile markers 39 and 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3735 9460 3735 9409 3719 9408 3705 9455
3706 9461 3703 9462 3701 9469 3715 9484
TIME...MOT...LOC 0316Z 242DEG 39KT 3714 9465
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
WiseLocal storm report, May 4, 10:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1026 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM FLASH FLOOD 2 SSE YALE 37.45N 94.63W
05/04/2022 CRAWFORD KS AMATEUR RADIO
REPORT RELAYED VIA AMATEUR RADIO. STREET
FLOODING REPORTED AT 580TH AVENUE AND 260TH
STREET.
&&
CKRLocal storm report, May 4, 10:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1030 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM FLASH FLOOD 2 S LONE OAK 37.41N 94.74W
05/04/2022 CRAWFORD KS FIRE DEPT/RESCUE
200TH AVENUE ONE HALF OF A MILE SOUTH OF
HIGHWAY 126 HAS WATER OVER THE ROADWAY.
&&
CKRLocal storm report, May 4, 10:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM FLASH FLOOD LAMAR 37.49N 94.28W
05/04/2022 BARTON MO LAW ENFORCEMENT
THE LAMAR POLICE DEPARTMENT POSTED A REPORT
ON SOCIAL MEDIA OF MULTIPLE STREETS COVERED
IN WATER IN LAMAR.
&&
CKRLocal storm report, May 4, 10:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1034 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM FLASH FLOOD FRONTENAC 37.46N 94.69W
05/04/2022 CRAWFORD KS FIRE DEPT/RESCUE
SEVERAL STREETS ARE FLOODED IN FRONTENAC.
&&
CKRThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:12 PM CDT | River Flood Warning | SGF | Vernon | 6 days |
| May 4, 8:12 PM CDT | River Flood Warning | SGF | Bates, Vernon | 8 days |
| May 4, 8:12 PM CDT | River Flood Warning | SGF | St. Clair | 11 days |
| May 4, 9:39 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Newton | 6 hr |
| May 4, 9:55 PM CDT | River Flood Warning | SGF | Cedar | 3 days |
| May 4, 10:03 PM CDT | River Flood Warning | SGF | Pulaski | 67 hr |
| May 4, 10:03 PM CDT | River Flood Warning | SGF | Phelps | 4 days |
| May 4, 10:16 PM CDT | Special Weather Statement | SGF | Jasper | 44 min |
| May 4, 10:25 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 50 min |
| May 4, 11:15 PM CDT | Special Weather Statement | SGF | Dade | 45 min |
| May 5, 12:06 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 101 min |
| May 5, 12:17 AM CDT | Flash Flood Warning | SGF | Greene, Polk | 6 hr |
| May 5, 12:29 AM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| May 5, 12:46 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 62 min |
| May 5, 1:47 AM CDT | Areal Flood Warning | SGF | Christian, Greene, Stone, Webster | 6 hr |
| May 5, 1:48 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 5 hr |
| May 5, 2:12 AM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Polk, Webster | 6 hr |
| May 5, 2:49 AM CDT | River Flood Warning | SGF | Jasper | 66 hr |
| May 5, 2:49 AM CDT | River Flood Warning | SGF | Jasper | 3 days |
| May 5, 2:49 AM CDT | River Flood Warning | SGF | McDonald | 47 hr |
| May 5, 3:26 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Douglas, Laclede, Pulaski, Stone and 3 more | 3 hr |
| May 5, 3:35 AM CDT | Special Weather Statement | SGF | Ozark | 25 min |
| May 5, 3:44 AM CDT | Areal Flood Warning | SGF | Barton, Jasper, Newton | 7 hr |
| May 5, 3:53 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 4 hr |
| May 5, 4:32 AM CDT | Areal Flood Warning | SGF | Dade, Lawrence | 6 hr |
| May 5, 5:24 AM CDT | Areal Flood Warning | SGF | Douglas, Ozark, Taney, Wright | 7 hr |
| May 5, 6:21 AM CDT | Areal Flood Warning | SGF | Greene, Polk | 90 min |
| May 5, 6:33 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Laclede, Stone, Taney, Wright | 6 hr |
| May 5, 6:54 AM CDT | River Flood Warning | SGF | Christian, Stone | 48 hr |
| May 5, 6:54 AM CDT | River Flood Warning | SGF | Stone | 58 hr |
| May 5, 6:59 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 4 hr |
| May 5, 7:06 AM CDT | Areal Flood Warning | SGF | Howell, Texas | 27 hr |
| May 5, 7:34 AM CDT | River Flood Warning | SGF | Pulaski | 43 hr |
| May 5, 7:34 AM CDT | River Flood Warning | SGF | Laclede | 46 hr |
| May 5, 7:46 AM CDT | Areal Flood Warning | SGF | Camden, Christian, Dallas, Greene, Hickory, Laclede and 3 more | 26 hr |
| May 5, 8:43 AM CDT | Areal Flood Warning | SGF | Phelps, Pulaski | 25 hr |
| May 5, 10:37 AM CDT | River Flood Warning | SGF | Carter, Shannon | 59 hr |
| May 5, 10:52 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more | 23 hr |
| May 5, 11:38 AM CDT | River Flood Warning | SGF | Shannon | 11 hr |
| May 5, 11:59 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Wright | 22 hr |
| May 5, 6:37 PM CDT | Areal Flood Advisory | SGF | Benton, Camden, Hickory, Maries, Miller, Morgan and 3 more | 15 hr |
Nearby
Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.